Medical Questions > Womens Health > Menstruation Forum

my depo early didn%u2019t stop it and also nothisterine

User Profile
i have been on the depo since 15. My periods stopped almost instantly & never had a problem up until Nov09. I had a period that lasted from then until around end of January 2010. I had an ultrasound done,internal examinations,saw 4 gynacologists,took nothisterone,had my depo early,have been checked for fibroids,polyps,cysists & still nothing was found. After the bleeding stopped in January 2010,I didn’t have a problem until I started to get cysistitus every month.I was referred to a urologist.He examined me & I went for cystoscopy which again results came back fine,nothing was found abnormal.The nurse told me I may have bleeding for a day which I did & to take antibiotics to stop any infection.Since then I have bled everyday since the beginning of December 2010.I,again have been given my depo early which didn’t stop it and also nothisterine. These worked for a week but then the bleeding returned medium heaviness but with clots the size of 50 pence pieces.


Did you find this post helpful?
|

User Profile
replied January 26th, 2011
Menstruation Answer A18997
Hi,
Welcome to ehealthforum.
The prolonged bleeding could also be due to anemia, bleeding/clotting disorders, hormonal derangements, uterine fibroids, cervical polyps etc. Consider requesting your treating doctor to check your bleeding and clotting parameters. Continue with the treatment as prescribed. Have a well balanced diet. A repeat ultrasound scan and hormonal analysis might help to reassess for other problems like hormonal derangements, uterine or ovarian problems.
Take care.



|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.